Tecfidera Rash and Red and Red in the face

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.
Post Reply
User avatar
Ash3
Family Member
Posts: 45
Joined: Sun Jun 23, 2013 10:21 am
Location: Demopolis,Alabama

Tecfidera Rash and Red and Red in the face

Post by Ash3 » Mon Aug 12, 2013 8:13 am

Any suggestions for the rash I have and very red in the face, only on the face so far. Woke up with it and been on Tecfidera since May 15. Thanks. Ash3

micheleinva
Getting to Know You...
Posts: 13
Joined: Wed Jul 24, 2013 5:42 pm

Re: Tecfidera Rash and Red and Red in the face

Post by micheleinva » Mon Aug 12, 2013 6:33 pm

Hi! I have had success with taking two Benadryl tablets as soon as I feel the flushing coming on. My face can look like a tomato! By now, I can recognize when it is starting---my ears start to tingle and feel strange--and I pop the tablets. It prevents that red face and rash on my arms and chest. If it occurs on two consecutive doses, I take the Benadryl about 30 min before taking the Tecfidera as a precaution, and it works. Not sure if this will help you, but I hope that it does.

User avatar
Ash3
Family Member
Posts: 45
Joined: Sun Jun 23, 2013 10:21 am
Location: Demopolis,Alabama

Re: Tecfidera Rash and Red and Red in the face

Post by Ash3 » Wed Aug 14, 2013 2:41 pm

Thank you for the insight. I will try it. Ash3

Post Reply
  • Similar Topics
    Replies
    Views
    Last post